MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4R - 13MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4R - 13MM
Model Number 02.12.E0413FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 july 2026 02.12.E0413fr gmk-sphere tibial insert e-cross - flex 4r - 13mm (k202022) lot.2523353: (b)(4) items manufactured and released on 02 october 2025.Expiration date: 18 september 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery after 2 months from the primary due to infection.The surgeon revised the insert with a same-size one.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4R - 13MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25813730
Report Number3005180920-2026-00717
Device Sequence Number6038143
Product Code JWH
UDI-Device Identifier07630971261884
UDI-Public07630971261884
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0413FR
Device Lot Number2523353
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale